# SDR ASAA2013032594258

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 16,490 hours, 5,167 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL, RESETS.  VERIFIED ZONE LIGHT WITH RECALL.  PERFORMED M/M TASK 21-61-00-700-806-002. INITIAL FIND WAS FAULT LOGGED FOR NR 2 TEMP CONTROLLER FLT DECK TRIM VALVE.  TEMP CONTROLLER BITE TEST VERIFY TEST PASSED WITH GREEN GO LIGHT.  RESET FAULT.  RAN BITE TEST TWO MORE TIMES NO DEFECTS NOTED.  RECALL DOES NOT HAVE CONT CABIN ZONE ANNUCIATOR ILLUMINATING. NO HISTORY 30 DAYS.
